# SDR AALA20130616003

- Difficulty date: June 16, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 68,174 hours, 35,489 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE INDICATION DURING CLIMB.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  TIGHTENED LEAKING INBOUND CLAMP AT RT HAND AUGMENTATION VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
